# SDR DL757070955

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 55,566 hours, 25,690 cycles
- Engine: Pwa PW2037
- Engine time: 13,455 hours, 5,843 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part serial: F1172
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, AROUND 60 KTS RT ENG GEN DRIVE LIGHT ON WITH EICAS MSG.  ABORTED T/O.  REPLACED RT ENG IDG AND GCU.  NO FAULTS ON BPCU.
